Open Access
13 December 2004 Error bound analysis and singularly perturbed Abel-Volterra equations
Angelina M. Bijura
J. Appl. Math. 2004(6): 479-494 (13 December 2004). DOI: 10.1155/S1110757X04305024


Asymptotic solutions of nonlinear singularly perturbed Volterra integral equations with kernels possessing integrable singularity are investigated using singular perturbation methods and the Mellin transform technique. In particular, it is demonstrated that the formal approximation is asymptotically valid.


Download Citation

Angelina M. Bijura. "Error bound analysis and singularly perturbed Abel-Volterra equations." J. Appl. Math. 2004 (6) 479 - 494, 13 December 2004.


Published: 13 December 2004
First available in Project Euclid: 13 December 2004

zbMATH: 1081.45001
MathSciNet: MR2200995
Digital Object Identifier: 10.1155/S1110757X04305024

Primary: 41A60 , 45G05
Secondary: 26A33

Rights: Copyright © 2004 Hindawi

Vol.2004 • No. 6 • 13 December 2004
Back to Top